# SDR EISA20000217

- Difficulty date: November 20, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- Aircraft time: 79,762 hours, 55,475 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 6933320
- Condition: Broken
- Location: Nr 4 Spoiler
- Component: Spoiler, Boeing
- Component part number: 6517347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SPOILER BRACKETS ARE BROKEN.  CORRECTIVE ACTION: REMOVED AND REPLACED NR 4 SPOILER BRACKETS IAW SRM 51-30-5, 51-30-2, ALSO M/M 28-11-0, 27-61-91, AND 27-61-81.
